MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. CPT HIP SYSTEM FEMORAL STEM; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. CPT HIP SYSTEM FEMORAL STEM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately six years post-implantation, the patient underwent a hip revision due to unknown reasons.The liner was revised.It is unknown if other components were revised.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00877503603; lot# 2897044; bioloxâ® delta, ceramic femoral head, l, 㸠36/+3.5, taper 12/14.Cat# 00625006530; lot# 63696911; bone scr 6.5x30 self-tap.Cat# 32833401002; lot# 63667127; femoral pressurizer seal small natural.Cat# 00801102020; lot# 63777096; allen medullary cement plugs 1-20 mm diameter flange/10 mm diameter core.G2: foreign ¿ australia the customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable as this product was not involved in the event.The initial report should be voided.
 
Event or Problem Description

Brand Name
CPT HIP SYSTEM FEMORAL STEM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20071297
Report Number0002648920-2024-00274
Device Sequence Number6536773
Product Code JDI
UDI-Device Identifier00889024145764
UDI-Public(01)00889024145764(17)270630(10)63701554
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00811400110
Device Lot Number63701554
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale